Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Shrinking testicle. Diagnosed with epididymitis. Took Doxycycline. Ultrasound done. Will the testicles return to normal size?

hi there
this is the 3 rd time im taking the same antibiotic doxycycline for 14 days for epidimytics in a period of 4 months and still always have pain !!! I also noticed that my left testicul where the epidimitis is ,started to shrink very bad !!! it got to a zise of a peanut now!!! I can barely find it !!! is that because of the epidimitis?? can I recover after the treatement and get my testicule to its normal size again ?? this is driving me crazy seeing my testicul shrinkin everyday,also started to feel discomfort and a slight pain on my right testicul as well !!! ive done one last ultra sound last week and it shouwed that the infection is gone!!! and the blood flow on my testiculs was normal?? why did the left testicul shrink then ???!!
thanks a lot for ur answer
this is making me depressed day after day there is nothing else I can think about axcept this pls I need ur answer

thanks a lot
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
This can be caused by infection and you ll see will it improve on antibiotic therapy. But sometimes testicles shrink in healthy people and this is caused by cremaster muscle. This is especially expressed in cold wheather and water so try to avoid it. Nothing serious can happen to your sperm count or ferility, it can only be unpleasant. There is no specific cure. You can wear warmer underwear.
ALso if ther is oenis shrinkage too you can take certain medicines,Asko your urologist about it.
WIsh you good health.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor